Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1989, Volume 29, Number 5, Pages 723–731 (Mi zvmmf3449)  

This article is cited in 3 scientific papers (total in 3 papers)

The stability of high-speed optimal schedules

Yu. N. Sotskov

Minsk

Full text: PDF file (950 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1989, 29:3, 57–63

Bibliographic databases:

UDC: 519.86
MSC: Primary 90B35; Secondary 90C30
Received: 17.11.1987
Revised: 15.08.1988

Citation: Yu. N. Sotskov, “The stability of high-speed optimal schedules”, Zh. Vychisl. Mat. Mat. Fiz., 29:5 (1989), 723–731; U.S.S.R. Comput. Math. Math. Phys., 29:3 (1989), 57–63

Citation in format AMSBIB
\Bibitem{Sot89}
\by Yu.~N.~Sotskov
\paper The stability of high-speed optimal schedules
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1989
\vol 29
\issue 5
\pages 723--731
\mathnet{http://mi.mathnet.ru/zvmmf3449}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1005093}
\zmath{https://zbmath.org/?q=an:0686.90024}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1989
\vol 29
\issue 3
\pages 57--63
\crossref{https://doi.org/10.1016/0041-5553(89)90147-X}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf3449
  • http://mi.mathnet.ru/eng/zvmmf/v29/i5/p723

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. N. Sotskov, “The stability of the approximate Boolean minimization of a linear form”, Comput. Math. Math. Phys., 33:5 (1993), 699–707  mathnet  mathscinet  zmath  isi
    2. È. N. Gordeev, V. K. Leont'ev, “A general approach to the study of the stability of solutions in discrete optimization problems”, Comput. Math. Math. Phys., 36:1 (1996), 53–58  mathnet  mathscinet  zmath  isi
    3. Girlikh E., Kovalev M.M., Kravtsov M.K., “Stability, pseudostability, and quasistability of a multicriterion problem on a system of subsets”, Cybernet Systems Anal, 35:5 (1999), 777–788  crossref  mathscinet  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:132
    Full text:69
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021